# SDR CALA9601359

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord Angle
- Condition: Cracked
- Location: Sta 673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.25 INCH CRACK IN MAIN CABIN FLOORBEAM LOWER CHORD ANGLE AT STA 673, BL 0.  THE AREA WAS REPAIRED IAW BOEING DRAWING 65-45410, CAL ENGINEERING ORDER 031-5710-01322, SRM 51-40-4 AND 51-30-2.
